Chaotic behaviour of solutions to a perturbed Korteweg-de Vries equation

Blyuss, Konstantin (2002) Chaotic behaviour of solutions to a perturbed Korteweg-de Vries equation. Reports on Mathematical Physics, 49 (1). pp. 29-38. ISSN 0034-4877

Full text not available from this repository.

Abstract

Stationary wave solutions of the perturbed Korteweg-de Vries equation are considered in the presence of external hamiltonian perturbations. Conditions of their chaotic behaviour are studied with the help of the Melnikov theory. For the homoclinic chaos the Poincare sections are constructed to demonstrate the complicated behaviour, and the Lyapunov exponents are also numerically calculated.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Konstantin Blyuss
Date Deposited: 06 Feb 2012 18:26
Last Modified: 09 Jul 2012 10:47
URI: http://sro.sussex.ac.uk/id/eprint/16289
📧 Request an update